Bounding Tangencies of Sections on Elliptic Surfaces

Douglas Ulmer, Giancarlo Urzúa

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


Given an elliptic surface E → C over a field k of characteristic zero equipped with zero section O and another section P of infinite order, we give a simple and explicit upper bound on the number of points where O is tangent to a multiple of P.

Original languageEnglish (US)
Pages (from-to)4768-4802
Number of pages35
JournalInternational Mathematics Research Notices
Issue number6
StatePublished - Mar 1 2021

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Bounding Tangencies of Sections on Elliptic Surfaces'. Together they form a unique fingerprint.

Cite this